MathSciNet Relay Station
MathSciNet bibliographic data
MR2120116 (2006g:14005) 14A22 (16S38)
Keeler, D. S.; Rogalski, D.; Stafford, J. T. Naïve noncommutative blowing up. Duke Math. J. 126 (2005), no. 3, 491–546.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement